兼任研究員 |   李國偉
聯絡資訊
  • makwlih$\color{red}{@}$gate.sinica.edu.tw
  • +886 2 2368-5999 ext. 711
  • +886 2 2368-9771
研究專長
  • 組合數學
學歷
  • M.A. and Ph.D. 美國杜克大學 (1973, 1976)
  • B.S. 台灣大學 (1970)
相關連結

經歷
  • Member Committee on Mathematical Projects, NSC, Taiwan 2014 -
  • 召集人 國科會科學教育處數學教育學門 2011/4 2014/3
  • 副理事長 中華民國數學會 2006/1 - 2008/12
  • 主任 國科會數學研究推動中心 1994/7 - 1996-6
  • 總辦事處處長 Academia Sinica, R.O.C. 1994/1 - 1996/11
  • 代理所長 Institute of Mathematics, Academia Sinica, R.O.C. 1987/1 -1987/8
  • 合聘研究員 資訊科學研究所 1985-1993
  • 副所長 Institute of Mathematics, Academia Sinica, R.O.C. 1984
  • Research Fellow Institute of Mathematics, Academia Sinica, R.O.C. 1982
  • Associate Research Fellow Institute of Mathematics,Academia Sinica, R.O.C. 1976
  • 所長 Institute of Mathematics, Academia Sinica, R.O.C. - 1993/7
  • 委員 行政院教育改革審議委員會

研究簡介

李國偉於1948年出生在南京,1949年隨父母遷居臺北市。他的求學歷程經過幸安國小、建國中學(初中與高中)、台灣大學數學系,於1971年留學美國杜克(Duke)大學數學研究所,師事荀菲德(Joseph R. Shoenfield)教授,專攻數理邏輯,分別在1973與1976獲得碩士與博士學位。1976年返國擔任中央研究院數學研究所副研究員,1982年升等為研究員,1985年至1993年同時為資訊科學研究所合聘研究員。1984年受聘為數學所副所長,1987年1月起代理所長,至8月真除,兩任所長任期至1993年7月完畢。1994年1月由新就職的李遠哲院長任命為總辦事處處長,協助院長管理院內行政事務,直至1996年11月。其間曾擔任行政院教育改革審議委員會委員,參與李院長領導的教育改革工作。

李國偉曾於淡江大學數學系、交通大學計算機工程系、交通大學應用數學系、中央大學數學系、陽明大學生命科學系、清華大學歷史研究所、台灣大學數學系兼任教職,曾任中正大學哲學研究所合聘教授。1981年到1982年及1983年到1988年,曾兼任行政院國家科學委員會有關數學研究方面的審議業務。並從1994年7月至1996年6月擔任國科會數學研究推動中心主任。此外,多次擔任國科會審議、諮議委員,中華民國數學學會理事、監事,以及教育部的審議工作。自2006年1月至2008年12月擔任中華民國數學會副理事長。自2011年4月至2014年3月擔任國科會科學教育處數學教育學門召集人。自2019年8月至2022年7月為國立中山大學榮譽講座。

李國偉目前的研究興趣主要在組合數學(亦稱為離散數學),旁及數學哲學、數學史,以及科學文化。曾獲國科會優等(1994─1995)及傑出研究獎(1986─1988),於2004年獲頒中華民國數學會特殊貢獻獎。曾擔任中央研究院科學史委員會主任委員,使我國於1989年正式加入國際科學史學會。1991年受聘為國際數學史委員會委員。另外從1995年至2007年擔任中央研究院科學哲學委員主任委員。1999年與南京大學鄭毓信教授合作出版《數學哲學中的革命》。擔任編輯委員的期刊如下: 《Graphs and Combinatorics》(Springer,1995年至2014年)、 《Journal of Mathematical Research and Exposition》(大連理工大學,1995年起)、 《Tamsui Oxford Journal of Mathematical Sciences》(真理大學,2000年起)、 《科學文化評論》(中國科學院,2004年起)、 《科學發展月刊》(國科會,2001年起)。 李國偉多年來致力推動科學普及工作,曾負責數學所《數學傳播》季刊出版事務,並長年參加「科學月刊社」活動,亦曾於1995年獲得「李國鼎通俗科學寫作獎」。1999年更將最近十年與科普相關文章出版為《一條畫不清的界線——李國偉的科文游牧集》。2002年以與葉李華合譯的《宇宙的詩篇》獲第一屆吳大猷科普寫作翻譯獎推薦獎,2006年以《科學迎戰文化敵手》獲得第三屆吳大猷科普著作獎翻譯獎佳作獎,2018年以《數學教你不犯錯》(上、下冊)獲得第九屆吳大猷科學普及著作獎翻譯類佳作獎。《一條畫不清的界線——李國偉的科文游牧集》,《宇宙的詩篇》,《科學迎戰文化敵手》三書於2005年獲中華民國物理學會推薦列入100本優良中文物理科普書籍。自1991年起提供天下遠見出版公司科學諮詢顧問,自2005年至2009年曾經參與《遠見》雜誌的〈透視科技〉專欄寫作。自2007年起參與《科學人》雜誌的〈不可勝數〉與〈數往今來〉專欄寫作。


部分著作目錄
  1. (with Kuo-Ching Huang) "A note on $m$-near-factor-critical graphs" , European Journal of Combinatorics , 80, 273-276, 2019.
  2. (with Lichen Junran, Li Jianping) "Approximation algorithms for constructing specific subgraphs with minimum number of length-bounded stock pieces" , Information Processing Letters , 137, 11-16, 2018.
  3. (with Min Chen, Weifan Wang) "On choosability with separation of planar graphs without adjacent short cycles" , Bulletin of the Malaysian Mathematical Sciences Society , 41, 1507-1518, 2018.
  4. (with Junran Lichen, Jianping Li) "Approximation algorithms for constructing spanning $K$-trees using stock pieces of bounded length" , Optimization Letters , 11, 1663-1675, 2017.
  5. (with Ziyu Hu, Daphne Der-Fen Liu) "Upper bounds on strong chromatic index of Halin graphs" , Discussiones Mathematicae Graph Theory , 38, 5-26, 2017.
  6. (with Man Keung Siu) "Transmission of probability theory into China at the end of the nineteenth century" , A Delicate Balance: Global Perspectives on Innovation and Tradition in the History of Mathematics, Springer International Publishing, Switzerland , 395-416, 2015.
  7. (with Fengwei Xu, Weifan Wang) "Full orientability of the square of a cycle" , Ars Combinatoria , 122, 227-233, 2015.
  8. (with Hsin-Hao Lai) "Chordal graphs are fully orientable" , Ars Combinatoria , 122, 289-298, 2015.
  9. (with Honglin Ding, Jianping Li) "Approximation algorithms for solving the constrained arc routing problem in mixed graphs" , European Journal of Operational Research , 239 (1), 80-88, 2014.
  10. (with Kuo-Ching Huang) "Nordhaus-Gaddum type relations of three graph coloring parameters" , Discrete Applied Mathematics , 162 (1), 404-408, 2014.
  11. (with Lianzhu Zhang, Weifan Wang) "An improved upper bound on the adjacent vertex distinguishing chromatic index of a graph" , Discrete Applied Mathematics , 162 (1), 348-354, 2014.
  12. (with Hsin-Hao Lai, Chen-Ying Lin, and Li-Da Tong) "When is the direct product of generalized Mycielskians a cover graph?" , Ars Combinatoria , 117, 65-73, 2014.
  13. "Equitable coloring of graphs" , Handbook of Combinatorial Optimization, Second Edition, Springer, New York , 1199-1248, 2013.
  14. (with Weitian Li, Bor-Liang Chen, Kuo-Ching Huang) "Intersecting $k$-uniform families containing all the $k$-subsets of a given set" , Electronic Journal of Combinatorics , 20 (3), 2013.
  15. (with Hsin-Hao Lai) "The minimum number of dependent arcs and a related parameter of generalized Mycielski graphs" , Utilitas Mathematica , 91, 305-317, 2013.
  16. (with Hsin-Hao Lai) "Acyclic list edge coloring of graphs" , Journal of Graph Theory , 72 (3), 247-266, 2013.
  17. (with Bor-Liang Chen, Chih-Hung Yen) "Equivalence of two conjectures on equitable coloring of graphs" , Journal of Combinatorial Optimization , 25, 501-504, 2013.
  18. "Interpreting the squares of order nine in Choe Sok-chong's Kusuryak" , Studies in the History of Natural Sciences , 31 (1), 52-63, 2012.
  19. (with Daphne Der-Fen Liu) "On the strong chromatic index of cubic Halin graphs" , Applied Mathematics Letters , 25, 898-901, 2012.
  20. (with Hsin-Hao Lai, Ping-Ying Tsai) "The strong chromatic index of Halin graphs" , Discrete Mathematics , 312, 1536-1541, 2012.
  21. (with Fengwei Xu, Weifan Wang) "The minimum number of dependent arcs in $C^{3}_{3k}$" , Tamsui Oxford Journal of Mathematical Sciences , 27, 397-410, 2011.
  22. (with Yuehua Bu, Weifan Wang) "Adjacent vertex distinguishing edge-colorings of planar graphs with girth at least six" , Discussiones Mathematicae Graph Theory , 31, 429-439, 2011.
  23. (with Hsin-Hao Lai) "Acyclic list edge coloring of planar graphs" , Bulletin of the Institute of Mathematics, Academia Sinica (New Series) , 5, 413-436, 2010.
  24. "A remarkable Euler square before Euler" , Mathematics Magazine , 83, 163-167, 2010.
  25. (with Hsin-Hao Lai) "On preserving full orientability of graphs" , European Journal of Combinatorics , 31, 598-607, 2010.
  26. (with Lan Shen, Yingqian Wang, Weifan Wang) "On the 9-total-colorability of planar graphs with maximum degree 8 and without intersecting triangles" , Applied Mathematics Letters , 22, 1369-1373, 2009.
  27. (with Hsin-Hao Lai, Li-Da Tong) "Full orientability of graphs with at most one dependent arc" , Discrete Applied Mathematics , 157, 2969-2972, 2009.
  28. (with Daphne Der-Fen Liu, Weifan Wang) "On $(d,1)$-total number of graphs" , Discrete Mathematics , 309, 3767-3773, 2009.
  29. (with Jun-Yo Chen, Jiaojiao Wu) "Coloring the square of the Kneser graph $KG(2k+1, k)$ and the Schrijver graph $SG(2k+2,k)$" , Discrete Applied Mathematics , 157, 170-176, 2009.
  30. (with Yusheng Li) "Multi-color Ramsey numbers of even cycles" , European Journal of Combinatorics , 30, 114-118, 2009.
  31. (with Wei-Fan Wang) "Coupled choosability of plane graphs" , Journal of Graph Theory , 58, 27-44, 2008.
  32. (with Chen-Ying Lin, and Li-Da Tong) "Non-cover generalized Mycielski, Kneser, and Schrijver graphs" , Discrete Mathematics , 308, 4653-4659, 2008.
  33. (with Hsin-Hao Lai, Gerard J. Chang) "On fully orientability of 2-degenerate graphs" , Information Processing Letters , 105, 177-181, 2008.
  34. (with David Cariolaro) "The edge-choosability of the tetrahedron," , Mathematical Gazette , 92, 543-546, 2008.
  35. (with Wei-Fan Wang) "Note on coloring the square of an outerplanar graph" , Ars Combinatoria , 86, 89-95, 2008.
  36. (with Wei-Fan Wang) "On the sizes of graphs embeddable in surfaces of nonnegative Euler characteristic and their applications to edge choosability" , European Journal of Combinatorics , 28, 111-120, 2007.
  37. (with Wei-Fan Wang) "Coloring the square of an outerplanar graph" , Taiwanses Journal of Mathematics , 10, 1015-1023, 2006.
  38. (with Chen-Ying Lin, and Li-Da Tong) "On an interpolation property of outerplanar graphs" , Discrete Applied Mathematics , 154, 166-172, 2006.
  39. (with Wei-Fan Wang) "List coloring Halin graphs" , Ars Combinatoria , 77, 53-63, 2005.
  40. (with We-Fan Wang) "The edge-face choosability of plane graphs" , European Journal of Combinatorics , 25, 935-948, 2004.
  41. (with Wei-Fan Wang) "Equitable list coloring of graphs" , Taiwanese Journal of Mathematics , 8, 747-759, 2004.
  42. (with Wei-Fan Wang) "Light subgraphs and edge choosability of planar graphs without 3-cycles and 4-cycles" , Tamsui Oxford Journal of Mathematical Sciences , 20, 353-376, 2004.
  43. (with Li-Da Tong, and Wei-Fan Wang) "The linear 2-arboricity of outerplanar graphs" , Ars Combinatoria , 73, 13-22, 2004.
  44. (with Wei-Fan Wang) "Labeling planar graphs with conditions on girth and distance two" , SIAM Journal on Discrete Mathematics , 17, 264-275, 2003.
  45. (with Wei-Fan Wang, and Xuding Zhu) "Coloring the square of a K4-minor free graph" , Discrete Mathematics , 269, 303-309, 2003.
  46. (with Li-Da Tong, and Wei-Fan Wang) "The linear 2-arboricity of planar graphs" , Graphs and Combinatorics , 19, 241-248, 2003.
  47. (with Wenjie He, Xiaoling Hou, Jiating Shao, Weifan Wang, and Xuding Zhu) "Edge-partitions of planar graphs and their game coloring numbers" , Journal of Graph Theory , 41, 307-317, 2002.
  48. (with Wang Weifan) "Choosability and edge choosability of plane graphs without intersecting triangles" , SIAM Journal on Discrete Mathematics , 15, 538-545, 2002.
  49. (with Daphne Der-Fen Liu) "Circular chromatic numbers of some reduced Kneser graphs" , Journal of Graph Theory , 41, 62-68, 2002.
  50. (with Wang Weifan) "A new proof of Melnikov's conjecture on the edge-face coloring of plane graphs" , Discrete Mathematics , 253, 87-95, 2002.
  51. (with Wang Weifan) "Choosability and edge choosability of planar graphs without five-cycles" , Applied Mathematics Letters , 15, 561-565, 2002.
  52. (with Michel Deza, and Tayuan Huang) "Central circuit coverings of octahedrites and medial polyhedra" , Journal of Mathematical Research and Exposition , 22, 49-65, 2002.
  53. (with Weifan Wang) "The Whitney's triangulations of plane graphs" , Bulletin of the Institute of Combinatorics and Its Applications , 34, 55-57, 2002.
  54. (with Zengmin Song, Weifan Wang, and Kemin Zhang) "Edge-pancyclicity of coupled graphs" , Discrete Applied Mathematics , 119, 261-266, 2002.
  55. (with Wang Weifan) "Structural properties and edge choosability of plane graphs without 6-cycles" , Combinatorics, Probability and Computing , 10, 267-276, 2001.
  56. (with Szu-En Cheng) "and Ko-Wei Lih, An improvement on a spernerity proof of Horrocks" , Theoretical Computer Science , 263, 355-377, 2001.
  57. (with Wang Weifan) "The 4-choosability of planar graphs without 6-cycles" , Australasian Journal of Combinatorics , 24, 157-164, 2001.
  58. (with Li-Da Tong, and Jin-Ho Yan) "On cycle sequences" , Graphs and Combinatorics , 17, 129-133, 2001.
  59. (with Zengmin Song, Weifan Wang, and Kemin Zhang) "A note on list improper coloring planar graphs" , Applied Mathematics Letters , 14, 269-273, 2001.
  60. (with Wang Weifan) "Choosability, edge choosability, and total choosability of outerplane graphs" , European Journal of Combinatorics , 22, 71-78, 2001.
  61. (with Wang Weifan) "Light 3-faces of plane graphs without 6-cycles" , Tamsui Oxford Journal of Mathematical Sciences , 16, 205-212, 2000.
  62. (with Daphne Der-Fen Liu, and Xuding Zhu) "Star-extremal circulant graphs" , SIAM Journal on Discrete Mathematics , 12, 491-499, 1999.
  63. "The equitable coloring of graphs, in M. Pardalos and D. Z. Du eds., The Handbook of Combinatorial Optimization, Vol. 3, Kluwer, Boston, 1998, 543 - 566." , 1998.
  64. (with Jing-Ho Yan, David Kuo and Gerard J. Chang,) "Signed degree sequences of signed graphs" , Journal of Graph Theory , 26, 111-117, 1997.
  65. (with B. Baca, and I. Hollander) "Two classes of super-magic quartic graphs" , Journal of Combinatorial Mathematics and Combinatorial Computing , 23, 113-120, 1997.
  66. (with Bor-Liang Chen, and Ming-Tat Ko) "equitable and m-bounded coloring of split graphs" , Lecture Notes in Computer Science (Springer-Verlag.) , 1120, 1-6, 1996.
  67. (with Pou-Lin Wu) "On equitable coloring of bipartite graphs" , Discrete Mathematics , 151, 155-160, 1996.
  68. "Should we care if the brain is a computer? in Yu-Houng Houng and Jih-Ching Ho eds., Mind and Cognition: Collected Papers from 1993 International Symposium on Mind and Cognition, Institute of European and American Studies, Academia Sinica, Taipei, 1995, 83 - 94." , 1995.
  69. (with William Y. C. Chen, and Yeong-Nan Yeh) "Cyclic tableaux and symmetric functions" , Studies in Applied Mathematics , 94, 327-339, 1995.
  70. (with Bor-Liang Chen, and Pou-Lin Wu) "Equitable coloring and the maximum degree" , European Journal of Combinatorics , 15, 443-447, 1994.
  71. (with Bor-Liang Chen) "Equitable coloring of trees" , Journal of Combinatorial Theory Series B , 61, 83-87, 1994.
  72. (with Bor-Liang Chen) "A note on the m-bounded chromatic number of a tree" , European Journal of Combinatorics , 14, 311-312, 1993.
  73. "Rank inequalities for chordal graphs" , Discrete Mathematics , 113, 125-130, 1993.
  74. "From one gnomon to two gnomons - a methodological study of the method of double differences, in Cheng-hung Lin and Daiwie Fu eds., Philosophy and Conceptual History of Science in Taiwan, Kluwer Academic Publishers, Dordrecht, 1993, 149 - 166." , 1993.
  75. "Ko-Wei Lih, Bao Qi-Shou and his polyhedral Hun Yuan Tu, in C.-Y. Chen ed., Science and Technology in Chinese Civilization, World Scientific, Singapore, 1987, 93 - 108; reprinted in Cheng-hung Lin and Daiwie Fu eds., Philosophy and Conceptual History of Science in Taiwan, Kluwer Academic Publishers, Dordrecht, 1993, 209 - 220." , 1993.
  76. (with Bor-Liang Chen) "Diameters of iterated clique graphs of chordal graphs" , Journal of Graph Theory , 14, 391-396, 1990.
  77. "Ranks of chordal graphs" , Bulletin of the Institute of Mathematics, Academia Sinica , 16, 357-364, 1988.
  78. (with Bor-Liang Chen) "Hamiltonian uniform subset graphs" , Journal of Combinatorial Theory Series B , 42, 257-263, 1987.
  79. "On magic and consecutive labelings of plane graphs" , Utilitas Mathematica , 24, 165-197, 1983.
  80. (with F. K. Hwang) "Latin squares and superqueens" , Journal of Combinatorial Theory, Series A , 34, 110-114, 1983.
  81. (with E. T. H. Wang) "A convexity inequality on the permanent of doubly stochastic matrices" , Congressus Numerantium , 36, 189-198, 1982.
  82. "Majorization on finite partially ordered sets" , SIAM Journal on Algebraic and Discrete Methods , 3, 495-503, 1982.
  83. "Connected planar graphs are Sperner posets" , Tamkang Journal of Mathematics , 12, 209-213, 1981.
  84. (with E. T. H. Wang) "Monotonicity conjecture of permanents of doubly stochastic matrices" , Proceedings of the American Mathematical Society , 82, 173-178, 1981.
  85. (with E. T. H. Wang) "Permanental affine subspaces of generalized doubly stochastic matrices" , Bulletin of the Institute of Mathematics, Academia Sinica , 9, 69-74, 1981.
  86. "Sperner families over a subset" , Journal of Combinatorial Theory, Series A , 29, 182-185, 1980.
  87. "Type two partial degrees" , Journal of Symbolic Logic , 43, 623-629, 1978.
  88. (with G. J. Chang) "Polynomial representation of primes" , Tamkang Journal of Mathematics , 8, 197-198, 1977.
  89. (with G. J. Chang, M. C. Hu, and T. C. Shieh,) "Exact difference triangles, Bulletin of the Institute of Mathematics" , Academia Sinica , 5, 191-197, 1977.
  90. "Continuous degrees, Bulletin of the Institute of Mathematics" , Academia Sinica , 5, 171-180, 1977.